# SDR DXTA2024092500635

- Difficulty date: September 22, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N770QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20543
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: SEAT 2R READING LIGHT DOES NOT ILLUMINATE WITH EMER LTS SWITCH IN ON POSITION. READING LIGHT DOES ILLUMINATE WHEN OPERATING READING LIGHT BUTTON BESIDE SEAT. CORRECTIVE ACTION: REMOVED AND REPLACED AFT INTERIOR EMERG. LIGHTS POWER SUPPLY BATTERY PAO< WITH A CUSTOMER SUPPLIED NEW PART. PERFORMED SATISFACTORY OPS CHECKS OF EMERG. LIGHTS I/NW 0.-350 SMM WO W1003352123, SMM 33-5(H)() AND BRUCE AEROSPACE CMM DOCUMENT NO. 351-331 REV. C. REMOVED BATTERY PACK P/N BA1-0097-001 SN B1296
